# SDR USAA060547

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 42,138 hours, 42,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 767 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 767 S-24L FRAME DENTED.  DOUBLER INSTALLED PER TR 53-60-07, DEFECT SIZE: .500 X .500 INCH.
